75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Dry mouth after months on tamoxifen

2 REPLIES 2

Re: Dry mouth after months on tamoxifen

Forties

 

Just a thought on the tooth cavity.  To be honest i hadn't even given my teeth a thought but went for a routine check up at the start of 6 sessions FecT Neo adjuvant commenced November 2012.  My Dentist said that Chemo usually damages the saliva glands and can lead to rapid decay.  He prescribed Duraphat Flouride Toothpaste throughout my Chemo and has continued to do so even though the saliva glands are working as normal now.  I have experienced some gum recession but no decay.  

 

Take Care   Gilly x  

Re: Dry mouth after months on tamoxifen

Hello

I've been taking Tamoxifen now for 2 months and one of the first things I noticed was a dry mouth.  Its a strange sensation and one I'd never had before having chemo which gave me a really dry mouth too.  I'd had pre adjuvant chemo so whilst I then was having surgery the side effects of the chemo wore off and I lost the dryness in my mouth.  I keep meaning to ask the bcn but I'm bogged down with rads at the moment!  Once I ask her, I'll let you know the answer.  It could be a change of brand is needed as there seems to be lots of talk here about which ones are best.  I hope it doesn't cause problems though because the chemo and dry mouth lead to a big cavity for me in my wisdom tooth!!!!

 

Let me know if you get any answers from the professionals.

Dry mouth after months on tamoxifen

I have been on tamoxifen for several months now and have started to develop a dry mouth with a bit if a meh taste. Anyone else developed this after seemingly no initial SE apart from flushes.